# SDR AALA202106179029

- Difficulty date: June 15, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 36,073 hours, 14,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND 2 BOLTS MISSING FROM 1L DOOR UPPER HINGE SUPPORT ASSEMBLY, DOOR DIFFICULT TO OPEN. INSTALLED 2EA BOLTS (SEE ALSO AALA202106179026) IAW IPC 52-11-11-01A, OPS CHECK GOOD.
